well hell

Calories burned: 356.2
trip miles: 10.17
ave mph: 20.34
start of level 6

So, no, the shot appointment did NOT go well. I didnt suspect that it would. With the reaction the way that it was last time, I had fully expected to take a step or two backwards in the dosage amounts as has been the usual procedure. However, once I showed Sharon (the usual allergy nurse) the pictures of the last reaction (one taken 8 hrs after the injection and the other more than 24 hours later), she placed a call to the allergy dr. After a discussion of several minutes, it was decided that we'd not only step back...but we'd have to back it up to the previous vial. *sigh* Not only would we have to back it up to vial 3...but we'd have to use a different "schedule". Some vials are done on a schedule A which is about 4 shots worth for the vial. Some vials are schedule B which is 6 shots for the vials. Vial 4 Im supposed to be on a schedule A, but we'd modified it to an A.5 by adding a .3 shot between the .2 and .4 shots because my body was handling it so poorly. It's been decided that here on out I will be on a schedule C which breaks the vial down into 10 dosages. Yeah...means even LONGER I'll be needing the "build up" shots. I was also told that it's entirely possible that my body simply wont take a stronger dose than what is in vial 3 or 4 (which means I wont be inflicted with vials 5 or 6). What I do know now is that I have at LEAST another 10-15 weeks of the "build up shots".... I am beginning to wonder if the weight loss might be part of the issue. The body changes and medicines begin to react differently...?

7 comments:

ChicagoLady said...

Oh dear, this is really not what you were looking forward to hearing. Did you talk to the allergy nurse about your body changes to see if she thought that might be affecting the results?

Maki said...

I didn't know about your problem...

I hope everything works out for you.

Happy New Year to you and your family!

xoxo

Intense Guy said...

The human body is one amazingly complicated bunch of chemicals and interactions... With all you got going on, the only sure thing is you ARE doing yourself lots and lots of good - keep to plan... the bike, the good foods, and the new you will arrive someday probably when you least expect it.

AliceKay said...

Oh man...sorry to hear the shots aren't going as planned. :\

Tori_z said...

*Hugs*

Punkn said...

Bummer Styxie *huggssss*. Have you suggested the weight loss as a possible cause of the reactions? I feel so bad for you. You are doing everything right and going through so much. Keep on keeping on, dear!

Queenie Jeannie said...

Major bummer!!! Oh well, getting fit and losing weight is bound to make you feel better in the long run, right?

Thank you for the birthday wishes!

LinkWithin

Related Posts with Thumbnails